# SDR DXTA200501082

- Difficulty date: November 13, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N332QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600523
- Aircraft time: 5,918 hours, 4,914 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

RIGHT SIDE, RIGHT BRAKE PEDAL FEELS LIKE IT LOSES PRESSURE BUT REGAINS IT WITH MINOR PUMPING.  APPLIED BRAKE PRESSURE TO RIGHT BRAKE AND DUPLICATED SQUAWK.  INSPECTED BRAKE MASTER CYLINDER AND RIGHT BRAKE FOR DEFECTS, NON NOTED.  BLED ANTI-SKID BRAKE SYSTEM.  APPLIED BRAKE PRESSURE TO RIGHT/LEFT BRAKES.  NO FURTHER DEFECTS NOTED.  WORK DONE IAW CITATION MODEL ULTRA MM 32-42-00.
